# SDR SWAA2022022266196

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT FWD SHIELD IS CORRODED FROM BS 767 TO 787+6; RBL 23; WL 158. /  REMOVED AND EVALUATED SHIELD ON AFT CARGO BAY AT RBL 23 BTW BS 767- BS 787; NO FOUND ALLOWABLE DAMAGE LIMITS; DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT. IAW. SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; STEP 9.; VERIFIED CORRECTIVE ACTION 1;  RECEIVED SHIELD NEW AFT CARGO BAY DOOR CUTOUT BS 767 TO 787+6 RBL 23 WL 158 ITEM 146A8127U12 PO # 849483. LOCATED & DRILLED IAW SRM 51-40-05 AND DWG 146A0081;  INSTALLED NEW SHIELD ON AFT CARGO BAY AT RBL 23 BTW BS 767- BS 787 ITEM#146A8127U12 PER SRM 51-40-02-0G-0; DWG#146A0081.
